Alert archive / Louisiana / Flash Flood Warnings in 2024

Flash Flood Warning 39, NWS New Orleans, LA

April 10, 2024Saint Tammany Parish, Louisiana

NWS New Orleans, LA issued this flash flood warning at Apr 10, 2024, 11:06 AM CDT for Saint Tammany Parish, Louisiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 10, 2024, 11:06 AM CDT (16:06 UTC)
Expired
Apr 10, 2024, 2:15 PM CDT
In force
3 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
None

County Saint Tammany Parish, LA

The radar

The Hammond radar (KHDC), 67 km from the middle of the area, began a volume at 16:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 4.1 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2024-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1088 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2024-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 220 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1088 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
479 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
220 m²/s²
0-3 km storm-relative helicity
327 m²/s²
Significant tornado parameter
1.0
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted.

069 
WGUS54 KLIX 101606
FFWLIX
LAC103-101915-
/O.NEW.KLIX.FF.W.0039.240410T1606Z-240410T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
Issued by National Weather Service Mobile AL
1106 AM CDT Wed Apr 10 2024

The National Weather Service in New Orleans has issued a

* Flash Flood Warning for...
  East Central St. Tammany Parish in southeastern Louisiana...

* Until 215 PM CDT.

* At 1106 AM CDT, emergency management reported water over I-59 in 
  Pearl River. Additional thunderstorms are expected to move over 
  the area and produce heavy rainfall. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Emergency management reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Pearl River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3041 8968 3039 8967 3031 8967 3034 8981
      3051 8977 3051 8976 3051 8975 3050 8975
      3050 8974 3047 8971 3047 8970 3046 8969
      3045 8969 3042 8968

FLASH FLOOD...OBSERVED

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 10, 9:45 AM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, Apr 10, 9:45 AM CDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
945 AM CDT Wed Apr 10 2024

...New UPDATE, SHORT TERM, LONG TERM, AVIATION, MARINE...

.UPDATE...
Issued at 945 AM CDT Wed Apr 10 2024

The line of storms and the cells out in front of it continue to
progress eastward throughout this morning. Expect that to continue
through the afternoon today. The parent trough is currently
transitioning over north central Texas to a neutral to negative
tilt. This transition could help uptick the convection even more
this morning and afternoon. With a 45+ knot low-level jet overhead,
we have plenty of wind shear to work with. Low-level thermodynamics
are struggling north of the current outflow boundary, although the
frictionless Lake Pontchartrain could help spin up waterspout which
could pose a threat if they move onshore. A lot depends on how far
south the outflow boundary gets because much of the southshore has
better thermodynamics with the ample wind shear. The strong low-
level jet will be competing with the surging outflow, so if the
outflow sweeps to the coast, the severe threat will be low as the
storms will remain elevated. However, if the outflow stalls, areas
south of it will be primed for severe weather with better
thermodynamics. If the ladder is the case, then the storms near
Vermillion Bay would pose the highest threat as they are moving into
that environment. Everything is expected to move east of the area by
mid-afternoon, so the severe threat will exit with it.

&&

.SHORT TERM...
(Today through Thursday)
Issued at 215 AM CDT Wed Apr 10 2024

The 800mb sub inversion from the 00z sounding is currently being
eroded(moving east). This inversion was stronger on the 12z sounding
yesterday and found at 875mb. This has protected us so far, but this
is currently leaving and in its place will be sfc based convective
instability that should strengthen with time this morning. PWs will
go up and convective temps will go down(was 90F yesterday). Advected
CAPE will also rise through the morning. All guidance brings the
main sfc low NE into northern LA later this morning. As this occurs,
it will cause frontogenesis supporting the line of storms that will
race eastward taking advantage of a more volatile environment to the
south of the sfc low since areas to the north have been worked over.
The flooding potential is also an issue today mainly over the
northern half of the area and the flood watch area looks well
placed. As the sub inversion erodes, we should see sh/ts begin to
develop very soon this morning ahead of the main line that moves
through the area which should start between 7 and 8am. The line of
storms that will be rolling through is developing in a line from
Laredo NEward at the time of this writing. This line is already
showing some QLCS features along with mesos and wind gusts to 37kt.
The line itself is speeding up and moving ENE at around 35-40kt. We
will leave all headlines as is this morning. A cold front will move
through the area this evening around or just after dark. The line of
storms that moves ahead of this boundary will cool things down
enough to help cause some stability, but the upper levels will
remain divergent until the front moves through. A dry slot will move
over the area by late tonight and early Thu then the back side of
the sfc low will reach us bringing low deck cloudy skies to the area
for most of Thu with a final clearing Thu evening.

&&

.LONG TERM...
(Thursday night through Tuesday)
Issued at 215 AM CDT Wed Apr 10 2024

Conditions look dry and nice for the weekend, and the next system
that impacts the area looks to be toward the end of next week.

&&

.AVIATION...
(12Z TAFS)
Issued at 215 AM CDT Wed Apr 10 2024

IFR to LIFR cigs will move into IFR to MVFR cigs later this morning
but will not lift to VFR cigs until late tonight when clearing
should take place. Some development of TSRA will take place this
morning over several terminals but all terminals will eventually be
impacted by a line of strong/severe TS moving through the area
starting around 7am and ending by mid afternoon. There will be a few
sh/ts still remaining until a cold front passes by this evening.

&&

.MARINE...
Issued at 215 AM CDT Wed Apr 10 2024

Southerly winds will rise further into the upper 20kt range this
morning and into the lower 30kt range by mid morning. Frequent gusts
well above gale force will keep the gale warning posted for today. A
lull back into mid 20kt range for 4 to 6 hours overnight as the
front moves through and back to gales once again with westerly to NW
winds for Thu. Instead of confusing headlines, we have kept the gale
warning for the entire time frame even through the lower wind
speeds. There is a good chance of strong/severe storms over most
marine areas today into the evening hours. Winds will ease back into
the 5-10kt range Thu night and even light and variable Fri and Fri
night with return flow beginning again over the weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  75  54  72  48 / 100  30   0   0
BTR  80  58  77  51 / 100  30   0   0
ASD  79  59  76  52 / 100  20   0   0
MSY  79  61  75  57 / 100  10   0   0
GPT  75  59  75  52 / 100  50   0   0
PQL  78  60  75  50 /  90  70   0   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flood Watch until 7 PM CDT this evening for LAZ034>037-039-071.

     Wind Advisory until 6 PM CDT this evening for LAZ034>037-039-
     046>048-056>060-064>071-076>090.

     Coastal Flood Advisory until 6 PM CDT this evening for LAZ069-
     070-076-078.

GM...Gale Warning until 10 AM CDT Thursday for GMZ530-532-534-536-538-
     550-552-555-557-570-572-575-577.

MS...Flood Watch until 7 PM CDT this evening for MSZ068>071-077.

     Wind Advisory until 6 PM CDT this evening for MSZ068>071-077-
     083>088.

     Coastal Flood Advisory until 6 PM CDT this evening for MSZ086-
     087.

GM...Gale Warning until 10 AM CDT Thursday for GMZ532-534-536-538-550-
     552-555-557-570-572-575-577.

&&

SHORT TERM...TE
LONG TERM....TE
AVIATION...TE
MARINE...TE

In the hours before

Local storm report, Apr 10, 9:13 AM CDT, 1 hour 53 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
913 AM CDT Wed Apr 10 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 AM     Flash Flood      2 SW Hammond            30.49N 90.49W
04/10/2024                   Tangipahoa         LA   Public

            Report from mPING: Street/road flooding;
            Street/road closed; Vehicles stranded.

0845 AM     Flash Flood      1 E Port Allen          30.45N 91.18W
04/10/2024                   East Baton Rouge   LA   Public

            Report from mPING: Street/road flooding;
            Street/road closed; Vehicles stranded.

&&
Local storm report, Apr 10, 9:25 AM CDT, 1 hour 41 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
925 AM CDT Wed Apr 10 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 AM     Tstm Wnd Gst     3 SW East New Orleans   30.03N 89.97W
04/10/2024  M71 MPH          Orleans            LA   Mesonet

            NOFD Engine 36 Weatherstem site reported
            wind gust of 71 mph.

0923 AM     Flash Flood      3 NE New Orleans        29.99N 90.05W
04/10/2024                   Orleans            LA   Public

            Fanklin underpass closed due to high water.

0923 AM     Flash Flood      1 E New Orleans         29.97N 90.07W
04/10/2024                   Orleans            LA   Public

            Esplanade and Claiborne impassable.

0924 AM     Flash Flood      2 NE New Orleans        29.99N 90.06W
04/10/2024                   Orleans            LA   Public

            Elysian Fields and Abundance impassable due
            to high water.

0925 AM     Flash Flood      1 SSE New Orleans       29.96N 90.07W
04/10/2024                   Orleans            LA   Public

            Approx 6 inches of standing water on Canal
            near the Saenger Theater.

&&
Local storm report, Apr 10, 9:58 AM CDT, 1 hour 8 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
958 AM CDT Wed Apr 10 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 AM     Tstm Wnd Dmg     3 NNW Batchelor         30.88N 91.68W
04/10/2024                   Pointe Coupee      LA   Broadcast Media

            Tree down fallen on the Innis Senior Center.

0807 AM     Tstm Wnd Dmg     1 E New Roads           30.70N 91.43W
04/10/2024                   Pointe Coupee      LA   Broadcast Media

            Numerous trees down throughout New Roads.
            Power poles also broken and lines down.
            Widespread power outages.

0850 AM     Tstm Wnd Dmg     8 NNW Livingston        30.61N 90.81W
04/10/2024                   Livingston         LA   Public

            Power poles down on LA 449 just south of LA
            63.

0841 AM     Tstm Wnd Dmg     Greenwell Spring        30.57N 90.99W
04/10/2024                   East Baton Rouge   LA   Public

            Picture of tree down on parked truck in
            Greenwell Spring on social media.

0841 AM     Tstm Wnd Dmg     3 ESE Oak Hills Place   30.35N 91.04W
04/10/2024                   East Baton Rouge   LA   Broadcast Media

            Trees and power lines down on Old Perkins Rd
            near Santa Maria subdivision.

0850 AM     Tstm Wnd Dmg     Greenwell Spring        30.58N 90.99W
04/10/2024                   East Baton Rouge   LA   Public

            Trees down.

0929 AM     Flash Flood      1 WNW Laplace           30.08N 90.48W
04/10/2024                   St. John The BaptisLA   Public

            Video of over 6 inches of standing water on
            neighborhood streets in Laplace.

&&
Local storm report, Apr 10, 10:00 AM CDT, 1 hour 6 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
1000 AM CDT Wed Apr 10 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 AM     Tstm Wnd Dmg     3 ESE Morganza          30.72N 91.55W
04/10/2024                   Pointe Coupee      LA   Broadcast Media

            Numerous trees and power lines/poles down on
            Hwy 1 west of New Roads.

&&

DM
Local storm report, Apr 10, 10:55 AM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
1055 AM CDT Wed Apr 10 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1003 AM     Tstm Wnd Dmg     Picayune                30.53N 89.68W
04/10/2024                   Pearl River        MS   Emergency Mngr

            Debris blocking Hwy 11 in Picayune.

1008 AM     Tstm Wnd Dmg     3 ENE Eden Isle         30.25N 89.76W
04/10/2024                   St. Tammany        LA   Fire Dept/Rescue

            Widespread damage around Old Spanish Trail
            in Slidell. Possible tornado.

1013 AM     Tstm Wnd Dmg     1 WNW Pearl River       30.38N 89.76W
04/10/2024                   St. Tammany        LA   Fire Dept/Rescue

            Tree on a house on Susan St.

1020 AM     Flash Flood      3 SW Kiln               30.39N 89.48W
04/10/2024                   Hancock            MS   Storm Chaser

            Power lines and trees down across Texas Flat
            Rd.

1032 AM     Flash Flood      1 NE Slidell            30.30N 89.76W
04/10/2024                   St. Tammany        LA   Public

            Water covering Robert Rd in Slidell.

1033 AM     Tstm Wnd Gst     Gulfport Biloxi Intl Ai 30.41N 89.07W
04/10/2024  M60 MPH          Harrison           MS   ASOS

            GPT ASOS measured 52 kts.

1037 AM     Tstm Wnd Dmg     2 ENE Slidell           30.30N 89.74W
04/10/2024                   St. Tammany        LA   Public

            Lg trees down in John Slidell Park.

1050 AM     Hail             7 WNW Saint Martin      30.47N 88.98W
04/10/2024  E1.75 Inch       Harrison           MS   Broadcast Media

            picture of estimated golf ball sized hail in
            Woolmarket.

1050 AM     Hail             1 NNW Biloxi            30.40N 88.89W
04/10/2024  M1.25 Inch       Harrison           MS   Emergency Mngr

            Half dollar size hail reported in Biloxi.

1051 AM     Tstm Wnd Dmg     3 NE Picayune           30.56N 89.64W
04/10/2024                   Pearl River        MS   Emergency Mngr

            Tree on house on Timberwood Ln in Picayune.

&&
Special weather statement, Apr 10, 11:03 AM CDT, 3 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1103 AM CDT Wed Apr 10 2024

LAZ059-065-101615-
Upper Terrebonne LA-Upper Lafourche LA-
1103 AM CDT Wed Apr 10 2024

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN
TERREBONNE AND NORTHWESTERN LAFOURCHE PARISHES THROUGH 1115 AM CDT
...

At 1102 AM CDT, Doppler radar was tracking a strong thunderstorm over
Gray, or 8 miles south of Thibodaux, moving east at 20 mph.

HAZARD...Heavy rain and gusty winds.

SOURCE...Radar indicated.

IMPACT...locally heavy rain

Locations impacted include...
Houma, Thibodaux, Schriever, Gray, Raceland, and Bayou Cane.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 100 PM CDT for southeastern
Louisiana.

&&

LAT...LON 2962 9090 2975 9090 2989 9056 2956 9059
TIME...MOT...LOC 1602Z 262DEG 18KT 2967 9080

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH

CAB

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 8:28 PM CDTRiver Flood WarningLIXWashington4 days
Apr 9, 8:28 PM CDTRiver Flood WarningLIXSaint Tammany21 days
Apr 10, 5:26 AM CDTSpecial Weather StatementLIXAssumption, Saint James34 min
Apr 10, 5:51 AM CDTSevere Thunderstorm WarningLIXAssumption, Saint James54 min
Apr 10, 6:23 AM CDTSevere Thunderstorm WarningLIXAscension, Livingston, Saint James, Saint John the Baptist67 min
Apr 10, 6:44 AM CDTSevere Thunderstorm WarningLIXIberville, Pointe Coupee, West Baton Rouge46 min
Apr 10, 6:55 AM CDTTornado WarningLIXIberville, Pointe Coupee, West Baton Rouge25 min
Apr 10, 7:17 AM CDTSevere Thunderstorm WarningLIXLafourche, Saint James, Saint John the Baptist43 min
Apr 10, 7:32 AM CDTFlash Flood WarningLIXJefferson, Orleans, Plaquemines, Saint Bernard4 hr
Apr 10, 7:45 AM CDTSevere Thunderstorm Warning Considerable damage threatLIXEast Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge, West Feliciana60 min
Apr 10, 7:50 AM CDTSevere Thunderstorm WarningLIXJefferson, Lafourche, Saint Charles40 min
Apr 10, 8:02 AM CDTSevere Thunderstorm WarningLIXAscension, Assumption, Lafourche, Livingston, Saint Charles, Saint James and 1 more43 min
Apr 10, 8:06 AM CDTTornado Warning Considerable damage threatLIXEast Feliciana, Pointe Coupee, West Feliciana24 min
Apr 10, 8:24 AM CDTSevere Thunderstorm WarningLIXJefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles66 min
Apr 10, 8:35 AM CDTSevere Thunderstorm Warning Destructive damage threatLIXLivingston, Saint Helena, Tangipahoa, Washington55 min
Apr 10, 8:41 AM CDTFlash Flood WarningLIXAscension, Livingston, Saint Charles, Saint James, Saint John the Baptist3 hr
Apr 10, 8:41 AM CDTTornado WarningLIXSaint Tammany28 min
Apr 10, 8:54 AM CDTFlash Flood WarningLIXEast Baton Rouge, East Feliciana, Pointe Coupee, West Baton Rouge, West Feliciana3 hr
Apr 10, 9:00 AM CDTFlash Flood WarningLIXSaint Tammany3 hr
Apr 10, 9:05 AM CDTSpecial Marine WarningLIX55 min
Apr 10, 9:05 AM CDTSevere Thunderstorm WarningLIXAscension, Assumption, Lafourche, Livingston, Saint Charles, Saint James and 1 more55 min
Apr 10, 9:14 AM CDTFlash Flood Warning EmergencyLIXTangipahoa5 hr
Apr 10, 9:20 AM CDTSevere Thunderstorm WarningLIXTangipahoa, Washington55 min
Apr 10, 9:23 AM CDTSevere Thunderstorm Warning Considerable damage threatLIXOrleans, Saint Tammany, Tangipahoa, Washington82 min
Apr 10, 9:26 AM CDTFlash Flood WarningLIXSaint Tammany3 hr
Apr 10, 9:40 AM CDTFlash Flood Warning Considerable damage threatLIXAscension, Assumption, East Baton Rouge, Iberville, Livingston, Saint James3 hr
Apr 10, 9:53 AM CDTTornado WarningLIXSaint Tammany52 min
Apr 10, 9:57 AM CDTSpecial Marine WarningLIX48 min
Apr 10, 9:59 AM CDTSevere Thunderstorm Warning Destructive damage threatLIXJefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles, Saint Tammany46 min
Apr 10, 10:08 AM CDTTornado WarningLIXSaint Tammany52 min
Apr 10, 10:31 AM CDTSevere Thunderstorm Warning Considerable damage threatLIXOrleans, Saint Tammany59 min
Apr 10, 10:42 AM CDTFlash Flood WarningLIXJefferson, Lafourche, Saint Charles, Saint John the Baptist3 hr
Apr 10, 10:50 AM CDTSpecial Marine WarningLIX115 min
Apr 10, 10:55 AM CDTFlash Flood Warning EmergencyCatastrophic damage threatLIXJefferson, Orleans, Saint Bernard3 hr
Apr 10, 11:03 AM CDTSpecial Weather StatementLIXSaint James12 min
Apr 10, 11:54 AM CDTFlash Flood Warning Considerable damage threatLIXJefferson, Orleans6 hr
Apr 10, 12:00 PM CDTSpecial Weather StatementLIXAssumption15 min
Apr 10, 12:05 PM CDTFlash Flood WarningLIXSaint Tammany, Tangipahoa3 hr
Apr 10, 12:12 PM CDTFlash Flood Warning Considerable damage threatLIXAscension, Livingston, Saint Charles, Saint James, Saint John the Baptist114 min
Apr 10, 12:18 PM CDTSpecial Weather StatementLIXAscension, Livingston42 min
Apr 10, 12:45 PM CDTFlash Flood Warning EmergencyCatastrophic damage threatLIXJefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles2 hr
Apr 10, 12:48 PM CDTFlash Flood Warning Considerable damage threatLIXSaint Tammany110 min
Apr 10, 12:55 PM CDTSpecial Weather StatementLIXJefferson, Lafourche50 min
Apr 10, 1:32 PM CDTSpecial Marine WarningLIX58 min
Apr 10, 1:42 PM CDTRiver Flood WarningLIXSaint Tammany23 hr
Apr 10, 1:42 PM CDTRiver Flood WarningLIXTangipahoa23 hr
Apr 10, 1:42 PM CDTRiver Flood WarningLIXSaint Tammany7 hr
Apr 10, 1:42 PM CDTRiver Flood WarningLIXSaint Tammany9 hr
Apr 10, 2:10 PM CDTAreal Flood AdvisoryLIXJefferson, Orleans, Saint Bernard3 hr
Apr 10, 2:50 PM CDTAreal Flood AdvisoryLIXJefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles55 min
Apr 10, 3:31 PM CDTSmall Craft AdvisoryLIX13 hr

Nearby

Flash Flood Warnings in Louisiana, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.